Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the effect of overdose of temazepam?

Hi - just wondering what is the effect of 500 mg overdose of temazepam? Am planning to take 500 mg and would like to know how is it going to affect me. Appreciate your help Am unable to pay sorry - would you be able to help me without payment? IF POSSIBLE MY email YYYY@YYYY thanks
Wed, 19 Mar 2014
Report Abuse
General & Family Physician 's  Response
Temazepam is in a group of drugs called benzodiazepines.
Temazepam is used to treat insomnia symptoms, such as trouble falling or staying asleep.
Usual Adult Dose for Insomnia 15 mg orally before retiring. The dose range is 7.5 to 30 mg.
You have taken 500 mg which is dangerous and you have consult a doctor as early as possible.
Overdose symptoms may include extreme drowsiness, confusion, muscle weakness, slurred speech, tremors, a slow heartbeat, shallow breathing, feeling light-headed, fainting, seizure (black-out or convulsions), and coma.

I advice to consult a local doctor.

Regards
Dr Santosh
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Beta-lactam


What is the effect of overdose of temazepam?

Temazepam is in a group of drugs called benzodiazepines. Temazepam is used to treat insomnia symptoms, such as trouble falling or staying asleep. Usual Adult Dose for Insomnia 15 mg orally before retiring. The dose range is 7.5 to 30 mg. You have taken 500 mg which is dangerous and you have consult a doctor as early as possible. Overdose symptoms may include extreme drowsiness, confusion, muscle weakness, slurred speech, tremors, a slow heartbeat, shallow breathing, feeling light-headed, fainting, seizure (black-out or convulsions), and coma. I advice to consult a local doctor. Regards Dr Santosh